baby for 8 months. I know there could be other factors, but we have tried different things and calculating my ovulation cycle. Still nothing. I looked up synthroid and i found a website that says impaired fertility. does anyone about this?
Adverse reactions associated with Levothyroxine therapy are primarily those of hyperthyroidism due to therapeutic overdosage. They include reproductive menstrual irregularities, impaired fertility, etc. If your dosage is right and the levels don't reflect hyperthyroidism then taking levothyroxine is unlikely to be the cause of impaired fertility.
Please see your doctor and have all checks done. They will be able to investigate further.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2011 • 1 answer
Posted 6 Aug 2011 • 2 answers
Posted 14 Nov 2012 • 9 answers
Posted 13 Feb 2013 • 2 answers
Levothyroxine - Hi all. New to group. I recently broke out in hives from taking synthetic synthroid.
Posted 19 Apr 2013 • 2 answers